# SDR AALA202408235177

- Difficulty date: August 19, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 63,220 hours, 26,520 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FUSELAGE SKIN - AN EXTERNAL SKIN DOUBLER IS PRESENT AT BS 500 LOCATED BETWEEN STR 2L AND STR 3L. THIS MAJOR REPAIR IS NOT RECORDED ON THE HSDA REPORT AND NEEDS TO BE DOCUMENTED PER GPM 17.31.1. REPAIRED IN ACCORDANCE. PER SRM 53-00-01-2R-35.
